# SDR C2XA04IA145

- Difficulty date: November 20, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 14,764 hours, 10,841 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 375901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2890, DURING THE PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE GALLEY EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED A BROKEN WIRE ON THE EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE PERFORMED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
